# SDR DALA14015620961

- Difficulty date: January 16, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE CHECK, REPORTED LIGHTNING STRIKES ON WINDOW BELT ON FWD LOWER CORNER BETWEEN BS 788 AND 807 LT SIDE.  REPAIRED IAW ER/A  521186-14, REV ORIGINAL.
